Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 3, Pages 339–347 (Mi zvmmf1522)  

On a class of methods for solving systems of nonlinear equations

S. L. Blyumin, A. L. Kumenkov

Lipetsk State Technical University

Full text: PDF file (983 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:3, 323–330

Bibliographic databases:
UDC: 519.615.5
MSC: 65H10
Received: 12.02.1999

Citation: S. L. Blyumin, A. L. Kumenkov, “On a class of methods for solving systems of nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000), 339–347; Comput. Math. Math. Phys., 40:3 (2000), 323–330

Citation in format AMSBIB
\Bibitem{BlyKum00}
\by S.~L.~Blyumin, A.~L.~Kumenkov
\paper On a class of methods for solving systems of nonlinear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 3
\pages 339--347
\mathnet{http://mi.mathnet.ru/zvmmf1522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781117}
\zmath{https://zbmath.org/?q=an:0990.65054}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 3
\pages 323--330


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1522
  • http://mi.mathnet.ru/eng/zvmmf/v40/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:184
    Full text:99
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022